Attempting Low dose naltrexone

My Levaquin induced nerve and tendon pain doesn’t seem to be getting much better. Still have many neurological symptoms too. I am attempting to go off the narcotics and on to Low dose naltrexone. Today is my first full day off of them and it is very hard. I have bumped up my Lyrica and Cymbalta. The fatigue is unreal. After being on Oxycodone for a couple years my body doesn’t feel right today. Feel sick and more burning. My mood is more depressed too. I guess this is narcotic withdraw. Low dose naltrexone is contraindicated with narcotics as they both bind to the same receptors in the brain. I am not sure how long of a washout period is needed from stopping the narcotics and going on the low dose naltrexone. I called a bunch of pharmacists. One said ten days and three other pharmacists said either one day or two days. I am going to take 3.0 mg of Low dose naltrexone. I bought some Aleve today. Very scared of taking an nsaid. I am over 3 1/2 years out from my Levaquin poisoning so I think I am passed the nsaid warning time frame but I am not sure. Maybe the Aleve will help some. I’ve been in bed most of the day. I almost feel kind of drunk. This is probably due to the increased Lyrica and Cymbalta. Talked to a Chiropractor in New York yesterday. He was poisoned by Avelox. He is about seven months out from his poisoning. He started on low dose naltrexone a couple weeks ago and he said it was helping him. He is selling his chiropractor business as he can’t work much more than half days anymore. He told me that if he has to live the rest of his life this way he will think about suicide. I told him he should improve to a more tolerable level. I think there are so many people poisoned by quinolones who don’t even know they are poisoned by them. Too fatigued and dizzy to write much more as I am going to head back to bed.

Be Sociable, Share!
You can leave a response, or trackback from your own site.

4 Responses to “Attempting Low dose naltrexone”

  1. bob says:

    What a sad story regarding the Chiropractor in New York. We as Floxies end up seeking alternative medicine because the Mainstream Doctors fail to acknowledge the dreadful symptoms we suffer. The Chiropractor who saw me during the initial phase of the floxing was the only one that actually wrote down all the symptoms and tried to correlate them to come up with a diagnosis and tell me what was wrong with me. I might add at this point I was not aware of the side effects of the Floxin and neither was she. Another victim destined for disability payments. I don’t suppose anything will be done until such point that the cost of the damage of drugs exceeds that in tax revenues from Drug sales.

  2. Emma Hill says:

    the Chinese Chiropractor that we have in our village is really good in treating my sprained ankles.,.-

  3. buy beds in manchester…

    [...]Attempting Low dose naltrexone | "Levaquin Hurts" Brain/Body Toxic Drug[...]…

  4. Pinafornix says:

    I was floxed in 2001 and am almost back to 100% a mere 11.5 years later. I was given a Levaquin tablet in the emergency room for an e. coli infection of the kidneys. I took a second tablet the following morning. By afternoon, I was hallucinating so badly I had to call my doctor to get a different prescription.
    Years of pain, fatigue and cognitive impairment followed.

    Anyway, short story long, I’m four days into low-dose naltrexone (LDN) after trying everything recommended anywhere ever. So far, so good. Pain is less, energy is more, fog is clearing nicely. LDN is reported to help with so many problems, and has a minimal side-effects profile (unlike, for instance, Levaquin) so why not?

    Despite widespread recommendations to start at 1.5 mg/day, or even 4.5, I started at 0.5 mg/day and am very glad I did. The first day was uncomfortable enough at the lower dose, and even though it resolved quickly, why slam thy delicate self without necessity?

Leave a Reply


Design by Aaron Melvin